# SDR UIEA200500047

- Difficulty date: April 4, 2005
- Submitted: April 19, 2005
- Operation: Air carrier
- Aircraft: N809MC
- Make and model: Boeing 747228F
- Aircraft serial: 20887
- Engine: Ge CF650E2
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Relay
- Part number: BACR13CJ2
- Condition: Failed
- Location: Le Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKE OFF, LEADING EDGE FLAPS NR 1 AND NR 3 WOULD NOT RETRACT.  PRIMARY LEADING EDGE C/B OPEN.  REPLACED R1102 RELAY IAW WDM 27-81-01.  INSPECTED PDU`S DAMAGE, NONE FOUND.  CLEANED ALL CONNECTORS AND RESEATED C/B.  OPS CHECK CARRIED OUT SEVERAL TIMES IAW AMM.  OPS CHECK GOOD.  (K)
